SAFe Construction Planning Workshop

UTC
Steve Rawlings room (SKA Organisation)

Steve Rawlings room

SKA Organisation

Jodrell Bank Lower Withington Macclesfield Cheshire, SK11 9DL, UK United Kingdom
Description

It has now been agreed to adopt the Scaled Agile Framework (SAFe®) for SKA Software Construction. This is a one day workshop for the construction consortia facilitated by a leading SAFe® consultant to help form a common vision as how elements of SAFe® should be incorporated into the SKA element construction proposals. Note that this will not be a general SAFe course for developers, it will just focus on helping us understand how SAFe may impact the construction proposals.

The workshop will be lead by Ian Spence of Ivar Jacobson International. A short biography of Ian can be found here.

The workshop is open to remote attendees. Please see the the box below for more information.

 

Participants
  • Adam MacLeod
  • Alan Bridger
  • Alessio Magro
  • Andrea Casson
  • Andrea Cremonini
  • Andrew Jameson
  • André van Es
  • Antonio Chrysostomou
  • Azeem Ahmed
  • Bishen Singh
  • Chris Laker
  • Christopher Williams
  • Corrie Taljaard
  • David Stevens
  • Debbie Schutte
  • Ferdl Graser
  • Gary Davis
  • Hermine Schnetler
  • Jeremy Coles
  • Job Obiebi
  • Lize Van den Heever
  • Lorenzo Pivetta
  • Luca Stringhetti
  • Marco Bartolini
  • Marco Caiazzo
  • Mark Bowen
  • Mark Tearle
  • Maurizio Miccolis
  • Mike Pearson
  • Miles Deegan
  • Nicholas Rees
  • Paul Alexander
  • Peter Hekman
  • Philip Gibbs
  • Ralph Braddock
  • Ray Brederode
  • Richard Lord
  • Simone Riggi
  • Sonja Vrcic
  • Susan Nel
  • Vinod Sathe
    • 09:00 12:30
      Introduction to the Scaled Agile Framework
      • 09:00
        Introduction 15m
        Speaker: Dr Nicholas Rees (SKA Organisation)
        Slides
      • 09:15
        Operations Perspective 15m
        Speaker: Dr Gary Davis (SKA Organisation)
        Slides
      • 09:30
        Introduction to SAFe 1h
        Speaker: Dr Ian Spence (Ivar Jacobson International)
        Slides
      • 10:30
        Morning break 30m
      • 11:00
        SAFe for the SKA 1h
        Speakers: Mr Ian Spence (Ivar Jacobson International) , Dr Nicholas Rees (SKA Organisation)
        Slides
      • 12:00
        SAFe Project Office perspective 30m
        Speakers: Mrs Andrea Casson (SKA Organisation) , Mr Ian Hastings (SKA)
        Slides
    • 12:30 13:30
      Lunch 1h
    • 13:30 17:30
      Discussion

      Discussion on how to integrate aspects if the Scaled Agile Framework into Consortia Construction Plans

      • 13:30
        AIV discussion 30m
        10 minutes sharing the AIV current thinking and concerns followed by 20 minutes of discussion.
        Speaker: Dr Richard Lord (SKA SA)
        Slides
      • 14:00
        SDP discussion 30m
        10 minutes sharing the SDP current thinking and concerns followed by 20 minutes of discussion.
        Speaker: Mr Ferdl Graser (SDP Consortium)
        Slides
      • 14:30
        TM discussion 30m
        10 minutes sharing the TM current thinking and concerns followed by 20 minutes of discussion.
        Speaker: Mr Ray Brederode (SKA SA)
        Slides
      • 15:00
        CSP discussion 30m
        10 minutes sharing the CSP current thinking and concerns followed by 20 minutes of discussion.
        Speaker: Ms Sonja Vrcic (National Research Council Canada)
        Slides
      • 15:30
        Afternoon break 30m
      • 16:00
        LFAA 10m
        10 minutes sharing the LFAA current thinking and concerns.
        Speaker: Dr Hermine Schnetler (STFC)
        Slides
      • 16:10
        Dish 10m
        10 minutes sharing the Disk current thinking and concerns.
        Speaker: Mr Thomas Kusel (SKA SA)
        Slides
      • 16:20
        SaDT 10m
        10 minutes sharing the SaDT current thinking and concerns.
        Speaker: Mr Ralph Braddock (University of Manchester)
      • 16:30
        LFAA/Dish/SaDT discussion 20m
      • 16:50
        Wrap-up, summary of decisions. 25m
        Speaker: Nicholas Rees (Square Kilometre Array Organisation)